I am on week 9/24.....used redipen for first 4 injections and no problems. Started on the new clear click pen which I really don't like. Got pen ready and when I tried to inject nothing happened. No clicking sounds and needle not injecting. Removed it and when I touched the shield the meds squirted out in my face. I didn't get the shot. It was my last pen and can't get a new one until Monday. Today is Friday. Will I be able to take dose on Monday? Do I still take the ribavirin pills since I missed the dose? After 4 weeks I was tested and no virus was showing so I am worried that this is going to be a set back. I am anemic as well. Just need to know what to do??? Hep clinic closed for weekend as is doc office and pharmacist had no clue. Anyone been through this?
In case you are not able to get a new one until Monday then yes I would take it then. You could then either stay on that day each week or ask about taking the next one on Sunday, then Saturday the following week and then back on Fridays for the rest of treatment...
To add to what Can-do said, it would be a good idea to get enough doses so that you are never down to the last dose. That way if something happens (drop the syringe, it does not work, etc.) you will have an extra dose to use if necessary. If I recall correctly, I always had two doses left every time the pharmacy shipped my next box of four syringes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.